# SDR SWIA2023042600008

- Difficulty date: April 6, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 21,057 hours, 11,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK CORRODED AS MARKED BETWEEN FR73, 74, 76, 77, 78, 79, 80, 81, 82, AND 83.     (C-CHECK RO 4/25/2023)    REMOVED AND REPLACED RH INBOARD SEAT TRACK BETWEEN FR 73 -83, REF EMB 175 SRM 51-40-08. PART REPLACED WITH NEW OEM PART. THIS ACTION DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE.
